# SDR SWIA202264875

- Difficulty date: January 17, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N732SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10194
- Aircraft time: 45,519 hours, 29,448 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CUP FITTING AT PAX DOOR FLOOR SILL CORRODED.     (C-CHECK RO 3/11/2022)    REMOVED AND INSTALLED NEW FWD CUP FITTING AT PAX DOOR FLOOR SILL REF CRJ700 SRM 51-42-06-001-001-A01, CRJ700 SRM 51-42-21-001-001-A01 AND DWG# SH670-31810 REV AE, COMPLIED WITH SKYWEST TASKCARD 51-900-1002-SKY.
